Swelling up face like a balloon

Feeling very frustrated — about 3 weeks ago I was ill and went to the Dr – Had chest congestion and a real bad achey shoulder — he put me on antibiotic and on Prednisone taper( which I told him I did not want to take but he felt I really needed it with the respiratory issues –well a week ago this past Thursday while still on the taper I went with my daughter on her field trip — I could tell that there was something that set me off and was affecting me — by the end of the field trip I was blown up like a balloon(face).. Got home took 2 zyrtec and 2.5 hours later marked improvement in swelling — 8 hours later just about back to normal .. was to Dr last Thursday and changed antibiotics and wants me to see allergist again — Now have hives for the past 3 days — Now wondering if I really do have CIU and Angioedema like 1st allergist said or if it is allergies like primary Dr says he thinks it is I still feel cruddy and having respiratory issues –and HATE having these stupid hives and angioedema which I think I am having from ending the prednisone — 1st pic leaving field trip 2nd pic 2.5 hours after zyrtec 3 rd pic 8 hours after zyrtec


Discussion


Sue Elshire Hargrave OH, I want to just growl at something when this happens to me. It just changes how we view ourselves so drastically! I am so very sorry this happened.

Aseya Ahmed I’m so sorry you’re going through this and hope you find the cause soon . I have done so many tests and everyone came ball negative. The last test my immunologist did was an autologous test and that was positive so I did a coarse of 12 injections and it helped

Michelle Mueller Carter The first allergist did not do any tests just went by previous lab results . New one runs own tests and refers to immunologist if he can’t find the cause I see the new one may 27

Aseya Ahmed Good luck. For mine there was no cause but the autologous tests showed I have histamine circulating in my blood and causing the urticaria so that’s why they did the coarse of injections

Add a Comment

Your email address will not be published. Required fields are marked *